# SDR USAA980191

- Difficulty date: May 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47588
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 699
- Part time: 61,013 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-2 CHECK, FOUND .125 INCH CRACK IN SKIN AT STATION 699, LONGERON 2R.  CUTOUT DAMAGE, INSTALLED FILLER AND DOUBLER PER SRM 53-04, FIG 38.  (M)
